MathSciNet Relay Station
MathSciNet bibliographic data
MR1188785 47A68 (15A23 34A55 34L25 47B35 81U99)
Aktosun, Tuncay; Klaus, Martin; van der Mee, Cornelis Explicit Wiener-Hopf factorization for certain nonrational matrix functions. Integral Equations Operator Theory 15 (1992), no. 6, 879–900.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement